Rings of separated power series
Rings of separated power series and quasi-affinoid geometry, Astérisque, no. 264 (2000), 106 p.
@incollection{AST_2000__264__3_0,
     author = {Lipshitz, Leonard},
     title = {Rings of separated power series},
     booktitle = {Rings of separated power series and quasi-affinoid geometry},
     editor = {Lipschitz, L\'eonard and Robinson, Zachary},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {264},
     year = {2000},
     zbl = {0957.32011},
     mrnumber = {1758887},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2000__264__3_0/}
}
TY  - CHAP
AU  - Lipshitz, Leonard
TI  - Rings of separated power series
BT  - Rings of separated power series and quasi-affinoid geometry
ED  - Lipschitz, Léonard
ED  - Robinson, Zachary
T3  - Astérisque
PY  - 2000
DA  - 2000///
IS  - 264
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2000__264__3_0/
UR  - https://zbmath.org/?q=an%3A0957.32011
UR  - https://www.ams.org/mathscinet-getitem?mr=1758887
LA  - en
ID  - AST_2000__264__3_0
ER  - 
Lipshitz, Leonard. Rings of separated power series, dans Rings of separated power series and quasi-affinoid geometry, Astérisque, no. 264 (2000), 106 p. http://archive.numdam.org/item/AST_2000__264__3_0/

[1] W. Bartenwerfer. - Der allgemeine Kontinuitätssatz für k-meromorphe Funktionen im Dizylinder. Math. Ann., 191 (1971) 196-234. | Article | EuDML 162133 | MR 287035 | Zbl 0201.53801

[2] W. Bartenwerfer. - Die Beschränktheit der Stückzahl der Fasern K-analytischer Abbildungen. J. reine angew. Math., 416 (1991) 49-70. | EuDML 153315 | MR 1099945 | Zbl 0722.32018

[3] V. Berkovich. - Spectral Theory and Analytic Geometry Over Non-Archimedean Fields. Math. Surveys and Monographs, Vol. 33, A.M.S., Providence, 1990. | MR 1070709 | Zbl 0715.14013

[4] S. Bosch. - Orthonormalbasen in der nichtarchimedischen Funktionentheorie. Manuscripta Math., 1 (1969) 35-57. | Article | EuDML 153966 | MR 269888 | Zbl 0164.21202

[5] S. Bosch. - Eine bemerkenswerte Eigenschaft der formellen Fasern affinoider Räume. Math. Ann., 229 (1977) 25-45. | Article | EuDML 162999 | MR 447642 | Zbl 0385.32008

[6] S. Bosch, U. Güntzer and R. Remmert. - Non-Archimedean Analysis. Springer-Verlag, 1984. | Article | MR 746961 | Zbl 0539.14017

[7] N. Bourbaki. - Éléments de Mathématiques, XV. Espaces Vectoriels Topologiques, Chapter 1. Hermann, 1953. | Zbl 0050.10703

[8] N. Bourbaki. - Algèbre Commutative III. Hermann, 1961. | Zbl 0108.04002

[9] J. Denef and L. Van Den Dries. - p-adic and real subanalytic sets. Ann. Math., 128, (1988) 79-138. | Article | MR 951508 | Zbl 0693.14012

[10] J. Fresnel and M. Van Der Put. - Géométrie Analytique Rigide et Applications. Birkhäuser, 1981. | MR 644799 | Zbl 0479.14015

[11] J. Fresnel and M. Van Der Put. - Localisation formelle et Groupe de Picard. Ann. Inst. Fourier (Grenoble), 33 (1983) 19-82. | Article | EuDML 74606 | Numdam | MR 727522 | Zbl 0509.14032

[12] T. Gardener. - Local flattening in rigid analytic geometry. Preprint. | Article | MR 1719160 | Zbl 1029.32009

[13] T. Gardener and H. Schoutens. - Flattening and subanalytic sets in rigid analytic geometry. Preprint. | Article | MR 1851087 | Zbl 1047.32016

[14] H. Grauert and R. Remmert. - Über die Methode der diskret bewerteten Ringe in der nicht-Archimedischen Analysis. Invent. Math., 2 (1966) 87-133. Begründung. | Article | EuDML 141847 | MR 206039 | Zbl 0148.32401

[15] H. Hironaka. - Subanalytic Sets, in Number Theory, Algebraic Geometry and Commutative Algebra in honor of Y. Akizuki, Kinokuniya, 1973, 453-493. | MR 377101 | Zbl 0297.32008

[16] L. Lipshitz. - Isolated points on fibers of affinoid varieties. J. reine angew. Math., 384 (1988) 208-220. | EuDML 153005 | MR 929984 | Zbl 0636.14006

[17] L. Lipshitz. - Rigid subanalytic sets. Amer. J. Math., 115 (1993) 77-108. | Article | MR 1209235 | Zbl 0792.14010

[18] L. Lipshitz and Z. Robinson. - Rigid subanalytic subsets of the line and the plane. Amer. J. Math., 118 (1996) 493-527. | Article | MR 1393258 | Zbl 0935.14035

[19] L. Lipshitz and Z. Robinson. - Rigid subanalytic subsets of curves and surfaces. To appear in J. London Math. Soc. | MR 1709087 | Zbl 0935.32008

[20] L. Lipshitz and Z. Robinson. - One-dimensional fibers of rigid subanalytic sets. J. Symbolic Logic, 63 (1998) 83-88. | Article | MR 1610778 | Zbl 0903.32004

[21] L. Lipshitz and Z. Robinson. - Rigid subanalytic sets II. Manuscript. | Zbl 0792.14010

[22] L. Lipshitz and Z. Robinson. - Quasi-affinoid varieties. This volume.

[23] L. Lipshitz and Z. Robinson. - Model completeness and subanalytic sets. This volume.

[24] A. Macintrye. - On definable subsets of p-adic fields. J. Symbolic Logic, 41 (1976) 605-610. | Article | MR 485335 | Zbl 0362.02046

[25] H. Matsumura. - Commutative Ring Theory. Cambridge University Press, 1989. | MR 1011461 | Zbl 0666.13002

[26] H. Matsumura. - Formal power series rings over polynomial rings I. In Number Theory, Algebraic Geometry and Commutative Algebra. Kinokuniya, 1973, pp. 511-520. In honor of Y. Akizuki. | MR 366909 | Zbl 0271.13015

[27] F. Mehlmann. - Ein Beweis für einen Satz von Raynaud über flache Homomorphismen affinoider Algebren. - Schr. Math. Inst. Univ. Munster, 2 (1981). | MR 619682 | Zbl 0455.14014

[28] M. Nagata. - Local Rings. Interscience Publishers, 1962. | MR 155856 | Zbl 0123.03402

[29] Z. Robinson. - Smooth points of p-adic subanalytic sets. Manuscripta Math., 80 (1993) 45-71. | Article | EuDML 155858 | MR 1226596 | Zbl 0803.14010

[30] Z. Robinson. - Flatness and smooth points of p-adic subanalytic sets. Ann. Pure Appl. Logic, 88 (1997) 217-225. | Article | MR 1600911 | Zbl 0897.32014

[31] Z. Robinson. - A rigid analytic approximation theorem. This volume.

[32] H. Schoutens. - Rigid subanalytic sets. Comp. Math., 94 (1994) 269-295. | EuDML 90337 | Numdam | MR 1310860 | Zbl 0867.32012

[33] H. Schoutens. - Rigid subanalytic sets in the plane. J. Algebra, 170 (1994) 266-276. | Article | MR 1302840 | Zbl 0826.14014

[34] H. Schoutens. - Uniformization of rigid subanalytic sets. Comp. Math., 94 (1994) 227-245. | EuDML 90335 | Numdam | MR 1310858 | Zbl 0867.32011

[35] H. Schoutens. - Blowing up in rigid analytic geometry. Bull. Belg. Math. Soc, 2 (1995) 399-417. | EuDML 225017 | MR 1355829 | Zbl 0854.32020

[36] H. Schoutens. - Closure of rigid semianalytic sets. J. Algebra, 198 (1997) 120-134. | Article | MR 1482978 | Zbl 0949.14034

[37] H. Schoutens. - Rigid analytic flatificators. Preprint. | Article | MR 1706317 | Zbl 0953.32017

[38] H. Seydi. - Sur une note d'Ernst Kunz. C. R. Acad. Sci. Paris, Ser. A-B, 274 (1972) A714-A716. | MR 294330 | Zbl 0226.13012

[39] J. Tate. - Rigid analytic spaces. Invent. Math., 12, (1971) 257-289. | Article | EuDML 142078 | MR 306196 | Zbl 0212.25601

[40] V. Weispfenning. - Quantifier Elimination and Decision Procedures for Valued Fields. In Models and Sets, Aachen, 1983. Lecture Notes in Math., 1103 (1984) 419-472. Springer-Verlag. | MR 775704 | Zbl 0584.03022

[41] O. Zariski and P. Samuel. - Commutative Algebra II. Springer-Verlag, 1975. | MR 389876 | Zbl 0313.13001